# SDR DALA1220355534

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 3,385 hours, 1,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHTS IN ROW 26-30 INOPERATIVE.  MAINTENANCE SECURED LOOSE BATTERY PACK QUICK DISCONNECT.  EMERGENCY LIGHTS NOW CHECK OK.
